Рус Eng During last 365 days Approved articles: 2108,   Articles in work: 271 Declined articles: 916 
Library
Articles and journals | Tariffs | Payments | Your profile

Олейникова С.А. A mathematical model of a complex serving system with stochastic parameters and mutual dependency between the jobs.

Published in journal "Программные системы и вычислительные методы", 2017-2 , pages 32-44.

Resume: The object of research in the work involves the complex service systems, which are characterized by mutual dependence between the works, their random duration and necessity of rationalize recourses in time. These features stipulate the development of a mathematical model which is meant to form the basis for the optimization task of forming a schedule. As the objective function, a generalized criterion that allows the most efficient allocation of resources over time is chosen. An important parameter of this model is the duration of the service. The assessment of this parameter is an important task, since it directly affects the accuracy of the developed schedule.The formation of a mathematical model is based on the apparatus of probability theory and the theory of project management. To find the duration of the service a cubic equation connecting the variance, the expectation and the mode of the cubic equation was obtained. As a result a mathematical model a mathematical model designed for describing multi-stage servicing systems with a stochastic duration of maintenance of mutually dependent works was found by the authors. This model may be used to describe a whole class of systems with the above features in the case where it is necessary to efficiently allocate resources  over time. Novelty is present in the use of a generalized resource criterion in conjunction with resource and time constraints. The author also finds an evaluation of service time, which is distinguished by increased accuracy in comparison with existing analogues.

Keywords: mathematical model, tochastic parameters, mutual dependence of works, random duration of service, resource criterion, time constraints, PERT, beta distribution , expected values, project management

DOI: 10.7256/2454-0714.2017.2.22457

This article is unavailable for unregistered users. Click to login or register

Bibliography:
Ахьюджа Х. Cетевые методы управления в проектировании и производстве. Пер. c англ. /Под. ред. В. Н. Калашникова. М.: Наука, 1979. – 640 с.
Зуховицкий С.И., Радчик И.А. Математические методы сетевого планирования. М.: Наука, 1965. – 296с.
Кофман А., Дебазей Г. Сетевые методы планирования и их применение. М.: Прогресс, 1968. – 182с.
Голенко-Гинзбург Д.И. Стохастические сетевые модели планирования и управления разработками. Воронеж: Научная книга, 2010. – 284 с.
Муллинов Д.О., Пронина О.Ю., Баженов Р.И. Управление проектами в среде MS Project // Nauka-Rastudent.ru.-2015.-№ 7(19). – С. 32.
Винокуров А.С., Николаев С.В., Баженов Р.И. Реализация метода PERT в программной системе GanntProject // Nauka-Rastudent.ru.-2015.-№ 6(18). – C. 22.
Николаев С.В., Винокуров А.С., Баженов Р.И. Управление проектами в программной среде SPIDER PROJECT // Современные научные исследования и инновации.-2015.-№ 7-1 (51). – C. 55-63.
Пронина О.Ю., Лагунова А.А., Баженов Р.И. Управление проектами в PROJECTLIBRE // Science Time.-2015.-№ 6 (18). – C. 423 – 428.
Лагунова А.А., Муллинов Д.О., Николаев С.В., Баженов Р.И. Управление проектами в среде OpenProj // Science Time.-2015.-№ 8 (20).-– C. 100 – 106.
Кобзарь А.И. Прикладная математическая статистика. Для инженеров и научных работников. – М.: Физматлит, 2006. – 816 с.
Олейникова, С. А. Математическая модель и оптимизационная задача составления расписания для мультипроектной системы с временными и ресурсными ограничениями и критерием равномерной загрузки / С. А. Олейникова // Вестник Воронежского государственного технического университета.-2013.-Т9.-№ 6-3.-C. 58-61.
Олейникова С.А. Разработка математической модели многостадийного производства со случайным временем поступления заявок // Информационные технологии моделирования и управления. – 2008.-№ 5(48).-с.603-608.
Oleinikova S.A., Kravets O. Ja., Silnov D.S. Analytical Estimates for the Expectation of the Beta Distribution on the Basis of the Known Values of the Variance and Mode // International Information Institute (Tokyo). Information. – 2016. – Т. 19. – №. 2. – p. 343-352.

Correct link to this article:
just copy this link to clipboard